# SDR VNAA2019012599909

- Difficulty date: January 25, 2019
- Submitted: January 26, 2019
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 34,429 hours, 34,460 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL FOR ACCESS FOR RT TRUNNION REPLACEMENT. FOUND IB CAP ANGLE TO BE CRACKED, REQUIRING REPLACEMENT.
